# SDR NOCA03711

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE WORN NR 1 ENGINE INBD SIDE OF PYLON ACCESS PLATE 416BR CUT OUT FLANGE 5 O'CLOCK POSITION WORN GOUGED.  ACCOMPLISHED HIGH FREQUENCY EDDY CURRENT TO CHECK FOR CRACKS NO DEFECTS FABRICATE FILLERS THICKNESS AND PROFILE TO MATCH DOUBLER CUTOUTS CHEM-FILM TREAT BARE ALUMINUM SURFACES BSOPM 20-43-03 APPLY TWO COATS OF BMS 10-11 TYPE PRIMER TO REWORKED AREA, INSTALLED THE FILLERS TO THE RESPECTIVE RUB STRIP/STRAP USING BMS 5-95 SEALANT, WORK ACCOMPLISHED AS PER REPAIR AUTHORIZATION 491069-14 AND ENGINEERING ORDER 767-54-030 REPAIR ACCOMPLISHED AS A MAJOR REPAIR 8100-9 AND 337 ISSUED.
